MathSciNet Relay Station
MathSciNet bibliographic data
MR1072466 11R27
Valenza, R. J. Elasticity of factorization in number fields. J. Number Theory 36 (1990), no. 2, 212–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement